# SDR RAIA990233

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: MT938T11F55
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7663 - JFK - LEFT TTL LIGHT LIGHT ILLUMINATED. MAINTENANCE REPLACED LEFT ENGINE TORQUE RING CANNON PLUG. (M)
